This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been on geodon for the last 4 years and have now with the help of my Dr. weaned myself off of it. But I now am sick to my stomach, not wretching, but nauseaus all the time. Will this ever go away? Or what can I do to ease it? Anything you can tell me will be greatly appreciated. Thank You
I agree with the recommendation you already have received. Depending on the degree and intensity of your nausea, there are many medications that can help, and your doctor should make the decision with you. You don't say how long you have been off the medication but if it's only been for a few weeks than I expect that the notion of will go away very soon by itself
Hello. Your symptoms may or may not be due to the cessation of the geodon. Some other factors to consider are other physical conditions, as well as any other meds you might be taking. Your best bet would be to consult your physician, who can reccomend treating the nausea, introducing other meds, or other therapy. Take care, GM
Thank you for responding to my question, but I still am not sure if the withdrawal of geodon is causing the nausea or what?? How long will the withdrawal symtoms (symptoms) last?? It has been 4 months. It is very difficult to be nauseaus every day for this long and not become down or depressed about it. I do not want to go back on any form of medication so would like to have a reasonable answer to how long these symtoms (symptoms) will go on for. Thanks Bubbagirl1949
Hello. The duration of your symptoms can vary depending on several factors including withdrawal, allergies, and undiagnosed physical or psychological conditions. You should visit your doctor to at least get some idea as to the nature of your problem. You don't have to use meds or do anything else if you don't want to, no one can force any kind of treatment on you. But you should be evaluated at least to rule out potential causes. Take care, GM
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.